Table of Contents
ISRN Algebra
Volume 2012, Article ID 596741, 10 pages
http://dx.doi.org/10.5402/2012/596741
Research Article

A Generalization for -Cocycles

College of Mathematical Sciences, Guangxi Teachers Education University, Nanning, Guangxi 530023, China

Received 28 September 2012; Accepted 18 October 2012

Academic Editors: A. Kilicman and A. Zimmermann

Copyright © 2012 Beishang Ren and Shixun Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Beishang Ren and Shixun Lin, “A Generalization for -Cocycles,” ISRN Algebra, vol. 2012, Article ID 596741, 10 pages, 2012. https://doi.org/10.5402/2012/596741.